# SDR RAIA2019121780016

- Difficulty date: December 8, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT HAD CORROSION AT FRAME 47 ON UPPER SURFACE.  R & R THE RT FLOOR SUPPORT AT FRAME 47.
